# SDR HNAA2013092500513

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,834 hours, 54,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 85320686
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD FRAME CORRODED.  R & R THRESHOLD FRAME WITH NEW IAW SRM 51-42-05 AND DWG 85321241.
